Bulletin of the American Mathematical Society

Abstract wave equations with finite velocity of propagation

Stephen Berman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1011-1013.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533179

Mathematical Reviews number (MathSciNet)
MR0312098

Zentralblatt MATH identifier
0227.47042

Subjects
Primary: 22B99: None of the above, but in this section 34G05 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35L05: Wave equation 47B25: Symmetric and selfadjoint operators (unbounded)

Citation

Berman, Stephen. Abstract wave equations with finite velocity of propagation. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1011--1013. https://projecteuclid.org/euclid.bams/1183533179


Export citation

References

  • 1. F. Bruhat, Distributions sur une groupe localement compact et applications à l'étude des représentations des groupes p-adiques, Bull. Math. Soc. France 89 (1961), 43-75. MR 25 #4354.